# SDR USAA2009070291663

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 3,242 hours, 1,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240005
- Part serial: FR2583
- Condition: Low
- Location: Door Assist
- Part time: 3,242 hours, 1,067 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1511 - PHX-LAX - EMERGENCY EQUIPMENT - 2L DOOR SLIDE PRESSURE IS LOW.  SERVICED L2 DOOR PER MAINTENANCE MANUAL 25-62-47.
